# SDR DALA2019032601971

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001619) DURING INSPECTION FOUND CRACK WEB BTW BS 380 TO BS 400 RBL 9 AT FWD GALLEY AREA. REPLACED WEB BTW BS 380 TO BS 400 RBL 9 AT FWD GALLY AREA AS PER SRM 51-40-02 AND DWG 143A 5400 REV A.
